# SDR P5CA9800389

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corrosion
- Location: Bs 1346
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING GEAR BEAM FWD SIDE WING FAIRING SUPPORT AFT FACE FOUND CORROSION AT STA 1346 WBL 148.  CORROSION REMOVED AND TREATED PER SRM 51-10-01 AND 51-10-02 BLENDED OUT WITHIN SRM LIMITS PER 53-10-01.
